topicLogo

Meftal

hello doctor,
i have done all my checkups a through body check-up and every thing is normal. but yes a higher cholestral level has been found.
I never had any severe pain during my mensuration in earlier days. But from last 2 months i am facing a pain at my back,lower abdomen and legs. i am having a proper cycle of 28 days.
what tablet should i take, can a combiflame give me some relief. i took one meftal yetsrday at night but not fully relifed from the pain.
Hi,
you are having Dysmannorhoea.
Take antispasmodic tablet like Meftal spas or some Diclo-para combination tablet as and when required.
Take rest.
Ok and take care.
Read Full Thread     Ask a Doctor Now »
My 4yr old has 102 temp and I am giving her Meftal P every 8 hrs. If her temp goes beyond 102 after 5 hours can I give another dose.
Hi,
Thanks for writing in.
Whenever children have fever, we never prescribe a non steroidal anti-inflammatory drug like Meftal. These drugs can cause a rare condition called Reye's syndrome which can kill the child. So you should definitely not be using Meftal P for bringing down the fever. Only...
Read Full Thread     Ask a Doctor Now »
hello doctor, My girlfriend drinks milk whenever she has her menstrual period. And this enable her menstual blood to cease. She has been having painful menstrual moments following my advice that she shouldnt drink milk to end up her menstruation . she said she chosed to cease the menstrual cycle because, she feel bad with the blood. please what is the cause of her painful menstrual periods? is there any solution?
Hi,
Welcome to HCM,
Taking milk has no relation with menstrual bleeding.
Painful period is called Dysmannorhea.
For her this complain consult Gynaec and get examined.
Meanwhile she may antispasmodic tablet like Meftal-spas or Cyclopam as and when required.
Ok and bye.
Read Full Thread     Ask a Doctor Now »
i was on the depo shot for almost if not 2 years, before the shot i had regular periods but after taking myself off the shot i did not have a period till almost 6 months later. now that i had my period it has happened about 4 times in the last about 4-5 weeks, the blood keeps on getting darker not like regular period blood.
Hi,

It is not normal to have a period about 4 times in 4 to 5 weeks. Take tablet Meftal spas thrice daily for about 5 days. If the bleeding does not stop, please see your gynaecologist at the earliest.

It is common to have this kind of bleeding after coming off the Depo shot.

It may take some...
Read Full Thread     Ask a Doctor Now »
my wife period started on 19 XXXXXXX we had unprotected sex n 24th XXXXXXX , then she took ipill within 10 hrs....Everything was normal after that on 3rd she started belleding with slight abdominal pain… now she don’t have any pain but still bleeding… I want to know how many days it bleeds and when should I be concerned or it is normal
Hi XXXXXXX
Welcome to healthcare Magic!
The emergency contraception with ipill causes hormonal imbalance and the ensuing period is heavier and longer than the usual period and will last usually 6-10days time.
if bleeding and pain is too troublesome then tablet Meftal spas twice a day for two days...
Read Full Thread     Ask a Doctor Now »
I'm running fever for the past three days back. On 7th night, I started feeling my throat itchy. On 8th by 12pm high fever (did not measure by must be atleast 101 and above) started. I had Odoxil tablet and Lemolinctus syrup. I had fever in the night to which I took crocin. On 9th, the fever was there. My throat itchiness had cleared but I had a running nose. The fever was higher now (measured 102). I kept having Lemolinctus syrup, did steam inhalation. At night, I had Odoxil again with multivitamins. At night, when I felt high fever, I had Meftal 500 tablet. Today morning I woke up with no fever but it started by afternoon. The running nose had stopped but either nostril is blocked and feeling congestion in the chest. I did not take any tablets today but kept taking Lemolinctus syrup. The fever is recurring every 3-4 hours. What do I do? I took Malaria and Dengue tests yesterday and the results are negative. CBC report shows ok on most except Esonophils (6.5%) Monocytes (10.5%) and Lymphocytes (17) are indicated higher. My weight is 80+ and have slightly higher BP. Last measured (last week) was 95 on the lower reading
Hello,

Welcome to XXXXXXX and thanks for query

You have fever since last three days and itchiness in throat. Fever was of moderate to high grade. You started taking Cefadroxil tablets and lemolinctus cough syrup. For fever you took Crocin initially and later Meftalspas. Presently fever is...
Read Full Thread     Ask a Doctor Now »
I m 27, female, not overweight . Yesterday I ate something that made me real bloated, gassy and have diarrhea . I released a lot of gas last night, no more diary.. But now I have this really bad pain, it hurts to move, two nces below my belly button and two inches to the left. What could this be? I ve had it had many times before.It hurts to press on it too
Hi,
Welcome to HCM,
It seems that you are having Gastro-enteritis.
Take one antispasmodic tablet like Meftal spas or Cyclopam.
Take light diet like curd, rice, buttermilk.
As you had this problem off an on, it indicates you have got chronic infection, amebic or bacterial.
Go for stool test and...
Read Full Thread     Ask a Doctor Now »
hi mam/sir i have a query that my dr prescribed me meprate 10 mg from day 16 to day 25.my due date for period was 15thApr so now its 4 days date , trying for pregnancy .My problem is that i m getting dark brown discharge not like usual period and cramps(not frequent or regular) . is there any chance for pregnancy as my dr said to have Meftal spas i m not likely want to pop it .Pls reply ...
Hello.
Thanks for writing to us.
Since you are 4 days late for your periods, it is best to do a urine for pregnancy test with the kits available at all the pharmacies. Taking tablet Meftal spas is not advisable till the pregnancy is ruled out or you get a proper menstrual flow.
I hope this...
Read Full Thread     Ask a Doctor Now »
hello doctor, For the past 1 week am suffering from severe stomach pain along with dysentry.In my Child hood days I use to get free motion in the morning.The entire day my body was in a good condition. Now im working in an IT concern.Im not getting motion in the morning and often getting gas trouble.My stomach is generating some sounds due to the gastric problems i guess. So im finding very difficulty in the office environment.So Please tell me how can I maintain my body in a good health manner(getting free motion in the morn irrespective of intake foods) Kindly advice me
Hi,Rajasekarran,
Thanks for query.
It seems that you might be having chronic dysentery causing this stomach upset.
Go for one anti dysentery medicine course like Ofloxacillin and Tinidazole combination for 5 days.
For temporary relief take antispasmodic tablet like Meftal spas or Cyclopam for...
Read Full Thread     Ask a Doctor Now »

Health resources related to Meftal

A Doctor will be with you shortly
©2014 Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions